# SDR USAABB03081

- Difficulty date: May 25, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EXIT IDENTIFIER AT L4 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
